# SDR IPXA2016063005245

- Difficulty date: June 16, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE : 3C,  MAIN CABIN R3 DOOR FRAME FWD. LOWER WEB IS CRACKED.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15 REPAIR 3 FIG.201.  (MAJOR)
